# SDR XNOA01144

- Difficulty date: August 18, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LOOP A MID 1 MAIN DECK COMPT. SMOKE DET. LIGHT CAME ON DURING TAXI (REPEAT).  FOUND FILTER SCREEN TO MID 1 MAIN DECK SMOKE DETECTOR CLOGGED. CLEANED SCREEN. SMOKE DETECTOR SYST. TESTS NORMAL IAW MM 26-19-00.
